MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TS 7500; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION TS 7500; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1717020
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report stating that during a procedure, stationary column trusystem 7500 was adjusted slightly to trendelenburg, but shortly thereafter, the table automatically adjusted to full trendelenburg.The surgical team managed to prevent the patient from sliding off.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A service technician of baxter¿s distributer inspected the operating table involved in the event at the customer location.The alleged event could not be reproduced; no defect or malfunction was identified.In collaboration with the manufacturer the involved remote control was exchanged and return for further investigation.The analysis of the remote control showed some small damages at the housing and traces of normal handling.A functional test showed no issues or malfunction, the remote control was working as expected.The remote control was disassembled for an optical inspection of the electronics and the other parts inside the housing.There were no abnormalities or defects found during the inspection of the remote control's electronics.A review of the operating tables log file indicated no entries at the time specified by the customer for the event occurred.In summary, no defect could be found that would have caused the table to move unintentionally.Based on this, no further actions are required.

Brand Name
TS 7500
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22611000
Report Number3007143268-2025-00061
Device Sequence Number12108656
Product Code GDC
UDI-Device Identifier00887761985865
UDI-Public(01)00887761985865(11)220922
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1717020
Device Catalogue Number1717020
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown